CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
Ergodicity for a class of semilinear stochastic partial differential equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019, 页码: 20
Authors:  Dong, Zhao;  Zhang, Rangrang
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
invariant measures  irreducibility  semilinear partial differential equations  space-time white noise  strong Feller property  
Shadowing orbits of a class of random differential equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 136, 页码: 206-214
Authors:  Zhan, Qingyi
Favorite  |  View/Download:12/0  |  Submit date:2019/03/05
Random differential equation  Random dynamical system  Shadowing  Brouwer's fixed point theorem  Random Lorenz equations  
ERGODIC APPROXIMATION TO CHEMICAL REACTION SYSTEM WITH DELAY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 1, 页码: 70-95
Authors:  Chen, Chuchu;  Liu, Di
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
stochastic delay differential equation  invariant measure  ergodicity  weak convergence order  Malliavin calculus  Poisson random measure  
Averaging principle for one dimensional stochastic Burgers equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 10, 页码: 4749-4797
Authors:  Dong, Zhao;  Sun, Xiaobin;  Xiao, Hui;  Zhai, Jianliang
Favorite  |  View/Download:30/0  |  Submit date:2018/10/07
Stochastic Burgers' equation  Averaging principle  Ergodicity  Invariant measure  Strong convergence  Weak convergence  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
Distributed resource allocation over random networks based on stochastic approximation 期刊论文
SYSTEMS & CONTROL LETTERS, 2018, 卷号: 114, 页码: 44-51
Authors:  Yi, Peng;  Lei, Jinlong;  Hong, Yiguang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Distributed optimization  Resource allocation  Stochastic approximation  Random graph  Demand response  
Inverse random source scattering for the Helmholtz equation in inhomogeneous media 期刊论文
INVERSE PROBLEMS, 2018, 卷号: 34, 期号: 1, 页码: 19
Authors:  Li, Ming;  Chen, Chuchu;  Li, Peijun
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
inverse source scattering problem  the Helmholtz equation  stochastic partial differential equation  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
EXISTENCE AND STABILITY OF PERIODIC OSCILLATIONS OF A RIGID DUMBBELL SATELLITE AROUND ITS CENTER OF MASS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 7, 页码: 2669-2685
Authors:  Chu, Jifeng;  Liang, Zaitao;  Torres, Pedro J.;  Zhou, Zhe
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Satellite equation  twist periodic solutions  unstable periodic solutions  Poincare-Birkhoff theorem  third order approximation